# SDR FDKA200703093

- Difficulty date: March 1, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 11,638 hours, 11,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152912
- Part serial: 1328
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 11,648 hours, 11,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 5967 ATL-PHF (1606 PHX LCL).  CREW REPORTED A PACK 2 OVERLOAD IN FLIGHT AND HAD A SMOKE SMELL WHEN THE PACK WAS ON.  MX REMOVED AND REPLACED PACK OVERLOAD SWITCH.
